# SDR SWAA2014100132510

- Difficulty date: September 29, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 58,535 hours, 34,964 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: S453W071
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION AT FL380 FLIGHT ATTENDANT REPORTED ODOR OF SMOKE AROUND ROW 2 ABC &DEF.  R & R LIGHT ASSEMBLY IAW MM.
